Posted by floatingbridge on September 29, 2009, at 17:51:26
In reply to Re: Stopping Abilify - weight gain, posted by SLS on September 29, 2009, at 17:21:34
Scott--this is great news! Optimistic with you,
> I discontinued Abilify 7 days ago. So far, I have lost 5 pounds without doing anything different. I am guessing that my triglycerides are decreasing as well. I will have a blood test soon to find out.
> My mood has been quite variable, but the trend is towards improvement. For awhile, my level of depression changed every 30 minutes. Of course, my fear was that these periodic worsenings were a sign of relapse. It is still early, but the length of time that I spend in an improved state is increasing, and the periods of worsenings are becoming shorter and less severe. I expected this sort of thing, as discontinuing Abilify so quickly was likely to produce a rebound depression. I have been spared the worst, for which I am grateful.
> Parnate 80mg
> nortriptylne 150mg
> Lamictal 200mg
> lithium 600mg
> - Scott